# SDR AALA201908289024

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323
- Aircraft serial: 31549
- Aircraft time: 21,390 hours, 2,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LAV DOOR AT 2L IS HARD TO OPEN/CLOSE. MAINTENANCE ACCOMPLISHED THE ADJUST AT 2L DOOR.
